research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Extended exponential function method in rational form for exact solution of coupled Burgers equation
طريقة الوظيفةِ الأسّيةِ الممتدةِ في عقلانيةِ شكل للحَلِّ المضبوطِ مِنْ معادلةِ البيرغراتِ المُزَاوَجةِ

Author: Khalid A. Abdul-Zahra
Journal: Journal of Basrah Researches (Sciences) مجلة ابحاث البصرة ( العلميات) ISSN: 18172695 Year: 2012 Volume: 38 Issue: 1A Pages: 72-78
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

The aim of this paper is to present an extension of exponential function method in rational form to find an exact solution of coupled Burgers equation. This extended exponential function method in rational form allows us to find extra travelling wave solutions of coupled Burgers equation instead of exponential function method in rational form.

إنّ هدفَ هذه الورقةِ أَنْ تُقدّمَ إمتدادَ طريقةِ الوظيفةِ الأسّيةِ في الشكلِ العقلانيِ لإيجاد حَلَّ مضبوطَ مِنْ معادلةِ البيرغراتِ المُزَاوَجةِ. هذه طريقةِ الوظيفةِ الأسّيةِ الممتدةِ في الشكلِ العقلانيِ يَسْمحُ لنا لإيجاد حلولِ الموجةِ الجوّالةِ الإضافيةِ مِنْ معادلةِ البيرغراتِ المُزَاوَجةِ بدلاً مِنْ طريقةِ وظيفةِ أسّيةِ في الشكلِ العقلانيِ.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)